MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recw0104 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the catheter was leaking from the red lumen at the bifurcation.On (b)(6) 2019- additional information received from facility stated, "upon completion of insertion we noticed damaged whereas leaking was noticed.Damaged picc was replaced and have to start a new procedure".
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was inconclusive due to the nature of the returned evidence.The product returned for evaluation was one photograph depicting a 5fr d/l powerpicc solo catheter.The depicted sample was placed in a re-sealable bag.A red circle had been inscribed on the photograph around the red-luered extension tubing near the molded joint.No obvious damage or evidence of leakage was observed during inspection of the provided photograph.Inspection of the provided photograph was insufficient to evaluate possible damage/leakage.Consequently this complaint is inconclusive at this time.
 
Event or Problem Description
It was reported that the catheter was leaking from the red lumen at the bifurcation.(b)(6) 2019- additional information received from facility stated, "upon completion of insertion we noticed damaged whereas leaking was noticed.Damaged picc was replaced and have to start a new procedure.".

Brand Name
POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8724340
Report Number3006260740-2019-01744
Device Sequence Number2021969
Product Code LJS
UDI-Device Identifier00801741154904
UDI-Public(01)00801741154904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberN/A
Device Catalogue NumberS1295108FD2
Device Lot NumberRECW0104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Event Location Hospital
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1